# SDR CA970722016

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Worn
- Location: Bs 8.12 - 124
- Part time: 2,793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION ON REMOVAL OF THE FLOOR INSPECTION COVERS, IT WAS DISCOVERED THAT THE RUDDER AND ELEVATOR CABLES HAD BEEN RIDING ON AND CUTTING THE BULKHEADS BELOW THE FLOOR FROM STA 8.12 TO STA 124.00.  CABLES REMOVED AND INSPECTED AND FOUND TO BE SERVICEABLE.  WEAR AREAS OF BULKHEAD REPAIRED.
